MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE
Model Number V11443-012B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that a team member was injured when the hot pack broke open.Some of the product splashed into the eyes.No clinical data or further information was provided after multiple attempts to reach the customer.The event date is unknown.
 
Additional Manufacturer Narrative
The sample was not returned for investigation; therefore, an evaluation of the complaint device for deficiency of construction could not be performed and the root cause remains unknown.Device history record review was completed on the reported lot number v2k274.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No further action will be taken at this time.Cardinal health will continue to monitor complaint trends for this reported issue.

Brand Name
NOVAPLUS HOT PACK, LARGE, 6X9
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key16421294
Report Number1423537-2023-00879
Device Sequence Number6433490
Product Code IMD
UDI-Device Identifier10885380169267
UDI-Public10885380169267
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11443-012B
Device Catalogue NumberV11443-012B
Device Lot NumberV2K274
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date02/22/2023
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown